# SDR REXA2014010400001

- Difficulty date: January 1, 2014
- Submitted: January 4, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 20,960 hours, 18,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A LIGHTNING BURN TO THE LEFT FUSELAGE AT FS 700.00 AT S22L.   REPAIRED IAW EA CRJ253-02224.
